# SDR 97ZZZM1154

- Difficulty date: November 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N568JA
- Make and model: Cvac 34031
- Aircraft serial: 57
- System (JASC): 2612 · Fire Detection
- Part: Fire Control
- Condition: Failed
- Location: Lt/Rt Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF FROM ABQ, FIRE WARNING BELL AND LIGHT CAME ON.  MAINTENANCE VISUALLY INSPECTED ALL THREE ZONES ON BOTH ENGINES.  SELF TEST PERFORMED, GROUND TEST OK.  AIRCRAFT RETURNED TO ADQ AND MADE UNEVENTFUL LANDING.  (M)
